# SDR USAA010199

- Difficulty date: February 16, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 1.5 INCH, STATION 765, STRINGER 18L.  CUT OUT DAMAGE AND INSTALLED 11 INCHES BY 6.75 INCHES SOLID RIVITS DOUBLER PER SRM 53-30-3 FIG 6.  (M)
